# SDR QXEA0300366

- Difficulty date: March 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 12,926 hours, 18,387 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 54C546349
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SEA ON FLIGHT 2051- ON APPROACH NOSE GEAR DID NOT EXTEND.  CREW MISSED APPROACH AND PERFORMED ALTERNATE GEAR EXTENSION.  NR 1 NOSE GEAR THEN IDICATED GREEN.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE LANDING GEAR SOLENOID SEQUENCE VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
